Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 179, NWS Atlanta, GA

June 25, 20204 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 25, 2020, 6:11 PM EDT for 4 counties in Georgia. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2020, 6:11 PM EDT (22:11 UTC)
Expired
Jun 25, 2020, 7:00 PM EDT
In force
49 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Marion County, GA, Schley County, GA, Talbot County, GA, Taylor County, GA

The radar

The Robins AFB radar (KJGX), 101 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 6:11 PM EDTHAIL 13 Sse Geneva, GAQUARTER SIZED HAIL REPORTED ALONG HIGHWAY 240 SOUTH OF GENEVA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
724 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

889 
WUUS52 KFFC 252211
SVRFFC
GAC197-249-263-269-252300-
/O.NEW.KFFC.SV.W.0179.200625T2211Z-200625T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
611 PM EDT Thu Jun 25 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Marion County in west central Georgia...
  Northwestern Schley County in west central Georgia...
  South central Talbot County in west central Georgia...
  Southwestern Taylor County in west central Georgia...

* Until 700 PM EDT.

* At 611 PM EDT, a severe thunderstorm was located over Geneva, or 9
  miles south of Talbotton, moving southeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Butler, Junction City, Geneva, Marion Estates, Juniper, Rupert,
  Charing, Mauk and Oakland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3232 8436 3253 8462 3262 8457 3255 8422
      3241 8423
TIME...MOT...LOC 2211Z 296DEG 20KT 3254 8453 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
537 
WWUS52 KFFC 252223
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
623 PM EDT Thu Jun 25 2020

GAC263-252233-
/O.CAN.KFFC.SV.W.0179.000000T0000Z-200625T2300Z/
Talbot GA-
623 PM EDT Thu Jun 25 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL TALBOT COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3232 8436 3247 8452 3254 8451 3255 8450
      3255 8449 3256 8449 3256 8440 3253 8422
      3241 8423
TIME...MOT...LOC 2223Z 296DEG 20KT 3251 8446 

$$

GAC197-249-269-252300-
/O.CON.KFFC.SV.W.0179.000000T0000Z-200625T2300Z/
Marion GA-Schley GA-Taylor GA-
623 PM EDT Thu Jun 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHEASTERN MARION...NORTHWESTERN SCHLEY AND SOUTHWESTERN TAYLOR
COUNTIES...

At 623 PM EDT, a severe thunderstorm was located over Mauk, or 12
miles south of Talbotton, moving southeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Rupert, Charing and Mauk. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3232 8436 3247 8452 3254 8451 3255 8450
      3255 8449 3256 8449 3256 8440 3253 8422
      3241 8423
TIME...MOT...LOC 2223Z 296DEG 20KT 3251 8446 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 2:36 PM EDT, 3 hours 35 minutes earlier.

Area forecast discussion, Jun 25, 2:36 PM EDT, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
236 PM EDT Thu Jun 25 2020

.SHORT TERM /Tonight through Friday Night/...

Convection coverage is filling in across the southern majority of
the CWA as expected and have increase some likely pops accordingly
along and south of the I-20 corridor as a weak upper impulse
tracks along the enhanced moisture axis. Given the marginal
instability and weak shear, thinking general thunder is also on
track with potential for a few strong storms. The moisture axis
/quasi-stalled front looks like it could meander slightly more
northward for Friday so have trended the chance pops across mainly
north GA and still kept slight mention for farther south with
other diurnal forcing potential despite the broad ridging south of
the region.

Temps look to be near climo norms for lows tonight and Friday night
with slightly below norms for Friday afternoon highs.

Baker

&&

.LONG TERM /Saturday through Thursday/...

The long term period picks up on Saturday morning with a shortwave
trough moving across Georgia. The GFS remains more generous with
moisture than the ECMWF, but given the shortwave, chance PoPs for
the northern half of the CWA on Saturday seem reasonable. Shortwave
ridging sets up on Sunday with embedded vort maxes providing lift
for scattered showers and storms. The CWA will remain under the
influence of ridging for the early part of the week, though the
details of the upper-level pattern become murky starting on Tuesday
concerning the timing and location of shortwaves moving through the
flow. Moisture should remain plentiful through the period with PWATs
of 1.25 to around 2 inches. Given the upper-level impulses, ample
moisture, and a back-door cold front sinking south into Georgia from
Tennessee and the Carolinas, the ingredients for scattered to
numerous showers and storms will be in place each day... Warranting
chance to likely PoPs across the CWA Monday though Thursday.

High temperatures across the CWA will be near-normal to just below
normal through the long term period, and low temperatures will run
slightly above average, given rain chances and cloud cover.

Martin

&&

.AVIATION...
18Z Update...
Any lingering MVFR cigs should lift soon to near 4 kft though
could lower some with increasing SHRA/TSRA coverage this
afternoon. Have TSRA and possible reduced VSBYs covered with
tempo for most sites near 19-23z. Slight pops overnight so cannot
rule out continued VCSH but kept out for now and then increase
SHRA/TSRA chances again for northern sites after 15/18z tomorrow.
Any morning MVFR cigs could flirt with sites near KATL so have BKN
1500 ft at PDK and RYY but SCT at FTY and ATL. West winds with
low end gusts this afternoon, decreasing overnight then back up
again for Friday.

//ATL Confidence...18Z Update...
Medium on overall precip coverage overnight and Friday.
Medium on morning MVFR potential near KATL.
High on all else.

Baker

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          68  87  68  89 /  20  30  20  30
Atlanta         68  84  69  86 /  30  30  20  30
Blairsville     62  81  63  81 /  20  30  20  30
Cartersville    67  84  67  86 /  30  40  30  30
Columbus        69  90  71  91 /  30  20  10  20
Gainesville     67  83  68  84 /  20  30  20  30
Macon           69  89  70  92 /  20  30  10  20
Rome            67  85  67  86 /  30  30  20  30
Peachtree City  67  85  68  86 /  30  30  10  30
Vidalia         71  91  72  94 /  10  20  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Baker
LONG TERM....Martin
AVIATION...Baker
Hazardous weather outlook, Jun 25, 12:10 PM EDT, 6 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1210 PM EDT Thu Jun 25 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261615-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1210 PM EDT Thu Jun 25 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered showers and thunderstorms are expected to redevelop by
this afternoon. Some isolated strong storms will be possible with
gusty winds, small hail, frequent lightning and heavy rainfall as
the primary concerns.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered to numerous showers and thunderstorms will be possible
each afternoon and evening. Gusty winds, frequent lightning, and
heavy rain will be possible with any storms that do develop.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC
guidelines.

In the hours before

Special weather statement, Jun 25, 3:50 PM EDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
350 PM EDT Thu Jun 25 2020

GAZ078-079-252015-
Harris GA-Talbot GA-
350 PM EDT Thu Jun 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARRIS AND
NORTHWESTERN TALBOT COUNTIES UNTIL 415 PM EDT...

At 350 PM EDT...a strong thunderstorm was near F.d. Roosevelt State
Park, or near Hamilton...moving east at 25 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Hamilton, Talbotton, Manchester, Pine Mountain, Waverly Hall,
Woodland, F.d. Roosevelt State Park, Pleasant Hill, Flint Hill, Olive
Branch and Baughville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3274 8495 3287 8490 3285 8472 3284 8470
      3285 8466 3283 8449 3262 8455
TIME...MOT...LOC 1950Z 284DEG 22KT 3279 8481

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 25, 4:27 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
427 PM EDT Thu Jun 25 2020

GAZ069-078>080-252100-
Harris GA-Taylor GA-Upson GA-Talbot GA-
427 PM EDT Thu Jun 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARRIS...
NORTHWESTERN TAYLOR...SOUTHERN UPSON AND TALBOT COUNTIES UNTIL 500 PM
EDT...

At 426 PM EDT...a strong thunderstorm was near Waverly Hall, or near
Hamilton...moving east at 35 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Talbotton, Waverly Hall, Woodland, Junction City, Pleasant Hill,
Baldwinville, Prattsburg, Big Lazer Creek Wma, Baughville, Wesley
Church, Olive Branch and Po Biddy Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3266 8487 3281 8486 3282 8428 3259 8431
TIME...MOT...LOC 2026Z 275DEG 30KT 3275 8477

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 25, 4:52 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
452 PM EDT Thu Jun 25 2020

GAZ069-079>082-093-094-252130-
Macon GA-Peach GA-Taylor GA-Bibb GA-Upson GA-Crawford GA-Talbot GA-
452 PM EDT Thu Jun 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MACON...PEACH...
TAYLOR...SOUTHWESTERN BIBB...SOUTHEASTERN UPSON...CRAWFORD AND
EASTERN TALBOT COUNTIES UNTIL 530 PM EDT...

At 452 PM EDT...a strong thunderstorm was over Fickling Mill, or 8
miles southwest of Roberta...moving southeast at 40 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Fort Valley, Butler, Roberta, Byron, Marshallville, Reynolds, Saint
Louis, Nakomis, Jack Brown Estates, Hicks, Potterville, Lakewood,
Knoxville, Powerville, Lee Pope, Salem, Prattsburg, Sandy Point,
Horns and Wesley Church.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3245 8415 3268 8447 3281 8419 3278 8383
      3269 8373 3269 8370 3265 8371 3265 8373
      3261 8371 3253 8372 3252 8372 3253 8375
      3251 8375 3251 8379 3245 8380 3244 8383
      3246 8383 3246 8384 3244 8385 3242 8387
TIME...MOT...LOC 2052Z 302DEG 34KT 3267 8415

WIND...40MPH
Special weather statement, Jun 25, 5:28 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
528 PM EDT Thu Jun 25 2020

GAZ081-093>095-252200-
Macon GA-Peach GA-Houston GA-Crawford GA-
528 PM EDT Thu Jun 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MACON...PEACH...
HOUSTON AND SOUTHEASTERN CRAWFORD COUNTIES UNTIL 600 PM EDT...

At 528 PM EDT...a strong thunderstorm was over Miami Valley, or near
Fort Valley...moving southeast at 35 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Perry, Fort Valley, Warner Robins, Byron, Marshallville, Saint Louis,
Hayneville, Nakomis, Meadowdale, Sand Bed, Houston Lake, Grovania,
Elko, Grove Park, Lakewood, Powerville, Moss Oak, Lee Pope, Bonaire
and Henderson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3247 8401 3250 8402 3252 8401 3253 8403
      3253 8400 3258 8405 3266 8399 3268 8385
      3255 8354 3250 8352 3249 8349 3245 8350
      3241 8348 3239 8350 3240 8352 3239 8353
      3230 8361 3229 8363 3229 8374
TIME...MOT...LOC 2128Z 301DEG 32KT 3253 8381

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 25, 5:40 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
540 PM EDT Thu Jun 25 2020

GAZ078>080-089-091-252215-
Harris GA-Taylor GA-Marion GA-Talbot GA-Muscogee GA-
540 PM EDT Thu Jun 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRIS...WESTERN
TAYLOR...NORTHERN MARION...SOUTHWESTERN TALBOT AND NORTHEASTERN
MUSCOGEE COUNTIES UNTIL 615 PM EDT...

At 540 PM EDT...a strong thunderstorm was near Baughville, or 10
miles southwest of Talbotton...moving southeast at 25 mph.

  HAZARD...Winds 40 to 50 mph and pea sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Waverly Hall, Junction City, Geneva, Box Springs, Marion Estates,
Juniper, Baughville, Oakland and Mauk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3251 8464 3253 8464 3253 8467 3260 8480
      3269 8473 3257 8430 3238 8442
TIME...MOT...LOC 2140Z 295DEG 20KT 3261 8471

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 25, 5:57 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
557 PM EDT Thu Jun 25 2020

GAZ083-095-096-107-109-252230-
Houston GA-Bleckley GA-Dodge GA-Twiggs GA-Pulaski GA-
557 PM EDT Thu Jun 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOUSTON...
BLECKLEY...NORTHWESTERN DODGE...SOUTHERN TWIGGS AND NORTHERN PULASKI
COUNTIES UNTIL 630 PM EDT...

At 557 PM EDT...a strong thunderstorm was near Ocmulgee Public
Fishing Area, or 9 miles west of Cochran...moving southeast at 45
mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cochran, Eastman, Hawkinsville, Chester, Dubois, Coley Station,
Gresston, Empire, Yonkers, Mobley Crossing, Roddy, Baileys Park,
Magnolia, Royal, Ocmulgee Public Fishing Area, Paulk, Pulaski State
Prison, Porter, Clinchfield and Hayneville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3240 8365 3254 8356 3241 8313 3237 8311
      3216 8322
TIME...MOT...LOC 2157Z 297DEG 37KT 3243 8352

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:00 PM EDTSpecial Weather StatementFFCChattahoochee, Marion30 min
Jun 24, 8:34 PM EDTSpecial Weather StatementFFCMarion, Taylor26 min
Jun 24, 11:10 PM EDTSpecial Weather StatementFFCSchley35 min
Jun 24, 11:38 PM EDTSpecial Weather StatementFFCHouston, Pulaski37 min
Jun 24, 11:48 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon, Pulaski42 min
Jun 25, 12:26 AM EDTSpecial Weather StatementFFCCrisp49 min
Jun 25, 3:50 PM EDTSpecial Weather StatementFFCHarris, Talbot25 min
Jun 25, 4:27 PM EDTSpecial Weather StatementFFCTalbot33 min
Jun 25, 4:52 PM EDTSpecial Weather StatementFFCCrawford, Peach, Taylor38 min
Jun 25, 5:28 PM EDTSpecial Weather StatementFFCHouston, Peach32 min
Jun 25, 5:40 PM EDTSpecial Weather StatementFFCTalbot35 min
Jun 25, 5:57 PM EDTSpecial Weather StatementFFCBleckley33 min
Jun 25, 6:31 PM EDTSpecial Weather StatementFFCDodge29 min
Jun 25, 6:35 PM EDTSpecial Weather StatementFFCTalbot25 min
Jun 25, 6:39 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Pulaski36 min
Jun 25, 6:52 PM EDTSpecial Weather StatementFFCMuscogee23 min
Jun 25, 6:57 PM EDTSpecial Weather StatementFFCDooly33 min
Jun 25, 7:00 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Talbot, Taylor45 min
Jun 25, 7:07 PM EDTSevere Thunderstorm WarningFFCDooly, Sumter38 min
Jun 25, 7:10 PM EDTSpecial Weather StatementFFCHarris50 min
Jun 25, 7:12 PM EDTSpecial Weather StatementFFCTelfair48 min
Jun 25, 7:20 PM EDTSpecial Weather StatementFFCMacon25 min
Jun 25, 7:29 PM EDTSpecial Weather StatementFFCStewart31 min
Jun 25, 7:42 PM EDTSpecial Weather StatementFFCMacon33 min
Jun 25, 7:42 PM EDTSevere Thunderstorm WarningFFCDooly, Macon, Schley, Sumter48 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.